Valerian

What If I Take an Overdose?

It is not known what exactly to expect from an overdose, although there have been reports of the following problems:
 
  • Fatigue
  • Abdominal cramps (stomach cramps)
  • Tightness of the chest
  • Lightheadedness
  • Shaky hands and feet.
     
If you think you may have taken too much valerian, seek immediate medical attention.
 
(Click Valerian Overdose for more information.)
 

How Should Valerian Be Stored?

Refer to the label of your individual product for information on how best to store it. Keep valerian and all other medications or supplements out of the reach of children.
 
6 Ways Dogs Help People With Depression

Valerian Extract Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.